# SDR GTIA030246

- Difficulty date: April 2, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D219
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - ACCOUSTIC LINER DELAMINATED IN NR 2 ENGINE FAN DISCHARGE TURBINE EXHAUST SECTION OUTER DUCT.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
